Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took emergency pill after unprotected sex. Delayed periods. Could I be pregnant?

I took EC with 48 hrs of the incidents, bleed pretty heavy a week later (i had my period 2 weeks before taking EC) i ve been traveling so i had a flight from SG to Bangkok & now Im how in the states with 24 hrs of flying. I think my cycle is usually closer to 35 days than the standard 28. what are the chances i could still be pregnant? In other words, does heavy bleeding (some stringy/clotted) mean EC worked?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As per your history, the chances of pregnancy are less. Firstly, intercourse could have occurred before ovulation and added to that you took the pill and that reduces the chances of pregnancy, if any. Your bleeding after the pill is likely to be a withdrawal bleeding and if you are having 35-day cycles, you can wait for your next cycle. If you still have any doubts, you can go for a checkup and a HPT. Take care.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor